Advertisement

Stampacchia Generalized Vector Quasiequilibrium Problems and Vector Saddle Points

  • J. Y. Fu
Article

Abstract

In this paper, Stampacchia generalized vector quasiequilibrium problem and generalized vector loose saddle points for set-valued mappings are introduced. By using the scalarization method and the fixed-point theorem, existence theorems are established.

Keywords

Stampacchia vector equilibrium problems vector saddle points set-valued mappings fixed points ordered topological vector spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    GIANNESSI, F., Theorems of the Alternative, Quadratic Programs, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley and Sons, New York, NY, pp. 151–186, 1980.Google Scholar
  2. 2.
    GIANNESSI, F., Editor, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, Netherlands, 2000.Google Scholar
  3. 3.
    GIANNESSI F., MASTROENI, G., and PELLEGRINI L., On the Theory of Vector Optimization and Variational Inequalities: Image Space Analysis and Separation, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Edited by F. Giannessi, Kluwer Academic Publishers, Dordrecht, Netherlands, pp. 153–215, 2000.Google Scholar
  4. 4.
    CHEN, G. Y., and YANG, X. Q., The Vector Complementarity Problem and Its Equivalence with the Weak Minimal Element in Ordered Spaces, Journal of Mathematical Analysis and Applications, Vol. 153, pp. 136–158, 1990.MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    CHEN, G. Y., and CRAVEN, B. D., A Vector Variational Inequality and Optimization over an Efficient Set, Zeitschrift für Operations Research, Vol. 341, pp. 1–12, 1990.MathSciNetGoogle Scholar
  6. 6.
    YANG, X. Q., Vector Complementarity and Minimal Element Problems, Journal of Optimization Theorem and Applications, Vol. 77, pp. 483–495, 1993.MATHCrossRefGoogle Scholar
  7. 7.
    LEE, G. M., KIM, D. S., LEE B. S., and YEN, N. D., Vector Variational Inequality as a Tool for Studying Vector Optimization Problems, Nonlinear Analysis, Vol. 34, 745–765, 1998.MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    DANIILIDIS, A., and HADJISAVVAS, N., Existence Theorems for Vector Variational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 54, pp. 473–481, 1996.Google Scholar
  9. 9.
    BLUM, E., and OETTLI, W., From Optimization and Variational Inequalities to Equilibrium Problems, Mathematics Student, Vol. 63, pp. 123–145, 1994.MATHMathSciNetGoogle Scholar
  10. 10.
    ANSARI, Q. H., KONNOV, I. V., and YAO, J.C., Characterizations of Solutions for Vector Equilibrium Problems, Journal of Optimization Theory and Applications, Vol. 113, pp. 435–447, 2002.MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    ANSARI, Q.H., OETTLI, W., and SCHLÄGER, D., A Generalization of Vector Equilibria, Mathematical Methods of Operations Research, Vol. 46, pp. 147–152, 1997.MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    BIANCHI, M., HADJISAVVAS, N., and SCHAIBLE, N., Vector Equilibrium Problems with Generalized Monotone Bifunctions, Journal of Optimization Theory and Applications, Vol. 92, pp. 527–542, 1997.MATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    FU, J.Y., Simultaneous Vector Variational Inequalities and Vector Implicit Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 93, pp. 141–151, 1997.MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    FU, J. Y., and WAN, A. H., Generalized Vector Equilibrium Problems with Set-Valued Mappings, Mathematical Methods of Operations Research, Vol. 56, pp. 259–268, 2002.MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    LUC, D. T., and VARGAS, C., A Saddlepoint Theorem for Set-Valued Maps, Nonlinear Analysis, Vol. 18, pp. 1–7, 1992.MATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    FERRO, F., A Minimax Theorem for Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 60, pp. 19–31, 1989.MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    TAN, K. K., YU, J., and YUAN, X. Z., Existence Theorems for Saddle Points of Vector-Valued Maps, Journal of Optimization Theory and Applications, Vol. 89, pp. 731–747, 1996.MATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    YAO, J. C., The Generalized Quasivariational Inequality with Applications, Journal of Mathematical Analysis and Applications, Vol. 158, pp. 139–160, 1991.MATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    AUBIN, J. P., and EKELAND, I., Aplied Nonlinear Analysis, Wiley, New York, NY, 1984.Google Scholar
  20. 20.
    TAN, N. X., Quasivariational Inequalities in Topological Linear Locally Convex Hausdorft Spaces, Mathematische Nachrichten, Vol. 122, pp. 231–245, 1985.MathSciNetGoogle Scholar
  21. 21.
    LIN, L. J., and YU, Z. T., On Some Equilibrium Problems for Multimaps, Journal of Computational and Applied Mathematics, Vol. 129, pp. 171–183, 2001.MATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    JAHN, J., Mathematical Vector Optimization in Partially-Ordered Linear Spaces, Peter Lang, Frankfurt, Germany, 1986.MATHGoogle Scholar
  23. 23.
    FAN, K., A Minimax Inequality and Applications, Inequalities III, Edited by O. Shisha, Academic Press, New York, NY, pp. 103–113, 1972.Google Scholar
  24. 24.
    GLICKSBERG, I., A Further Generalization of the Kakutani Fixed-Point Theorem with Application to Nash Equilibrium Points, Proceedings of the American Mathematical Society, Vol. 3, pp. 170–174, 1952.Google Scholar
  25. 25.
    CHEN, G. Y., YANG, X. Q., and, YU, H., A Nonlinear Scalarization Function and Generalized Quasivector Equilibrium Problems, Journal of Global Optimization (to appear).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • J. Y. Fu
    • 1
  1. 1.Department of MathematicsNanchang UniversityNanchangChina

Personalised recommendations